Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: The Trajectory Scaling Function for Period Doubling Bifurcations in Flows
Авторы: de Sousa Vieira M.C., Gunaratne G.H.
Journal of Statistical Physics, Vol. 58, Nos. 5/6, 1990. p. 1245-1256.
We extend the trajectory scaling function as defined for maps to flows whose dynamics is governed by ordinary differential equations. The results are obtained for the Duffing oscillator and are expected to be the same for other dissipative flows as well.